# SDR 2006UALA01311

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 32,704 hours, 11,505 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reads Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO ALL HYDRAULIC QUANTITY INDICATIONS SHOWING ZERO.   FOUND NO POWER AT 1834GQ IND RSVR HYD QTY AT REFILL BAY.  CHECKED FOR 26VAC AT CIRCUIT BREAKER 1831GQ, NO POWER. FOUND CIRCUIT BREAKER 5XN1 BUS 1-131XP A SUPPLY POPPED ON 123VU.  RESET BREAKER AND CYCLED POWER BETWEEN APU AND EXTERNAL POWER AND BREAKER REMAINED IN. HYD QTY PG CHECKED OK. REF WD 24-51-01 PG 1.
